# SDR AU970638

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: BOE20030031
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU PNEUMATIC DUCT SEAL IN AFT PRESSURE BULKHEAD TORN.
